# SDR CH1A200395009

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Glide Slope Ant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE ANTENNA MOUNTING BOX IS CRACKED AT LOWER LT ATTACH ANGLE (INSIDE NOSE RADOME)
